MathSciNet Relay Station
MathSciNet bibliographic data
MR1481133 (98k:16038) 16S32
Lunts, Valery A.; Rosenberg, Alexander L. Differential operators on noncommutative rings. Selecta Math. (N.S.) 3 (1997), no. 3, 335–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement